# SDR R61A201508110517

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 4,702 hours, 3,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Worn
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE 2 FORWARD PHOTOLUMINESCENT STRIPS WERE WORN. MAINTEANCE R & R PHOTOLUMINESCENT STRIPS IAW AMM AND OPS CHECKED GOOD.
